# SDR HALA2021091300133

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 29,817 hours, 4,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 2R EXIT SIGN ABOVE DOOR LIGHT IS INOP. CORRECTIVE ACTION: CK MID GALLEY LIGHTS AND NO FAULT FOUND. (7734621)
